Reduced risk of atopy among school-age children infected with geohelminth parasites in a rural area of the tropics

Cooper, PJ; Chico, ME; Rodrigues, LC; Ordonez, M; Strachan, D; Griffin, GE; Nutman, TB; (2003) Reduced risk of atopy among school-age children infected with geohelminth parasites in a rural area of the tropics. The Journal of allergy and clinical immunology, 111 (5). pp. 995-1000. ISSN 0091-6749 DOI: https://doi.org/10.1067/mai.2003.1348

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1067/mai.2003.1348

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar